View : 95 Download: 0

ON BACKWARD ALUTHGE ITERATES OF HYPONORMAL OPERATORS

Title
ON BACKWARD ALUTHGE ITERATES OF HYPONORMAL OPERATORS
Authors
Ko, EungilLee, Mee-Jung
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2015
Journal Title
MATHEMATICAL INEQUALITIES & APPLICATIONS
ISSN
1331-4343JCR Link
Citation
vol. 18, no. 3, pp. 1121 - 1133
Keywords
Backward Aluthge iterateinvariant subspacehyponormal operator
Publisher
ELEMENT
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper we study several remarkable properties of the backward Aluthge iterates of a hyponormal operator. In particular, we show that, under suitable conditions, operators in BAIH(k) admit a moment sequence and have nontrivial hyperinvariant subspaces.
DOI
10.7153/mia-18-86
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE